# SDR SWIA200311976

- Difficulty date: May 18, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 24,347 hours, 21,292 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM NR 3 PRESSURE BLEEDS OFF ALLOWING THE NOSE DOOR TO OPEN IN FLIGHT.  REMOVED AND REPLACED RIGHT NOSE LANDING GEAR ''DOOR OPERATION MECHANISM'' PIVOT BOLT FOR CAM ROLLER.  ALSO CLEANED AND LUBED ASSOCIATED HARDWARE.  OPERATIONAL CHECKS GOOD IAW 32-22-15.  REMOVED AND REPLACED NOSE DOOR MANUAL BYPASS VALVE IAW CRJ MM 32-34-40.  PERFORMED FUNCTIONAL CHECK OF LANDING GEAR IAW CRJ MM 32-34-00, 32-30-00.  OPS CHECK GOOD AND LEAK CHECK GOOD.
